# SDR SIMA20230911001

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 16,791 hours, 10,994 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTENTIAL BIRD STRIKE 30K FT SHATTERED FO WINDOW DECLARED EMERGENCY.-C/A-C/W BIRD STRIKE INSPECTION WORK CARD FOUND FO WINDSHIELD OUTER PAIN SHATTERED. NO FURTHER DEFFECTS NOTED SEE ITEM 3 OF THIS LOGPAGE FOR NEW DISCREPANCY IAW WC 05-50-02-200-801 AND SRM 56-11-00
